# SDR SWAA111833

- Difficulty date: March 9, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 72,104 hours, 63,689 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6546540
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND CABIN OVERWING ESCAPE HATCH DOORWAY FRAME STA 639, 2 INCHES ABOVE STR 17L FRAME WEB CRACKED.  REMOVED AND REPLACED FRAME WEB ASSY PER SRM.
